# SDR DALA2023110609116

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 17,496 hours, 7,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3032 CRACK SHEAR PLATE AT LEVEL STR23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED SHEAR PLATE LOCATED BTW FR6 TO FR70 AT LEVEL OF STR23R AT AFT GALLEY AREA PER A321 SRM 51-72-11-801. (0049958)
